# SDR HEEA073584

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 11,375 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Binding
- Location: Elevator Assy
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK BEARING BINDING AT TIMES. REPLACED WITH SERVICEABLE ASSY.
